Sign-in (or register) to check out the new features we've just launched!

Possible Causes For Drug induced Hyperkalemia - Causes

Ads

List of current finding(s):

Drugs
Potassium sparing diuretics Administration/Toxicity
Angiotensin converting enzyme inhibitor
Angiotensin Receptor Block (ARB) Administration/Toxicity
Eplerenone (Inspra) Administration/Toxicity
Potassium (KCl)/Slow-K Administration/Toxicity/intake
Amiloride (Midamor) Administration/Toxicity
Arginine/l-arginine supplement/intake
Captopril (Capoten) Administration/Toxicity
Ciclosporine (Sandimmune) Administration/Toxicity
Enalapril (Vasotec/Renitec) Administration/Toxicity
Fosinopril (Monopril) Administration/Toxicity
Lisinopril (Prinivil/Zestril) Administration/Toxicity
Lithium (Lithane/Lithonate) Administration/Toxicity
Phosphate/potassium Administration/Toxicity
Spironolactone (Aldactone) Administration/Toxicity
Succinylcholine (Anectine) Administration/Toxicity
Trandolapril (Mavik) Administration/Toxicity
Triamterene (Dyrenium) Administration/Toxicity
Aliskiren (Tekturna) Administration/Toxicity
Synonyms
Drug Induced, excess potassium, high blood potassium level, Hyperkalaemia, Hyperkalaemic syndrome, Hyperkalemia, Hyperkalemia (disorder), Hyperkalemias, Hyperkalemic syndrome, Hyperpotassaemia, Hyperpotassemia, Hyperpotassemias, K excess, K overload, overload potassium, Potassium excess, Potassium overload, Potassium overload (disorder), syndrome hyperkalemic
Definition
Be the first to add a definition for Drug induced Hyperkalemia - Causes
External Links Related to Drug induced Hyperkalemia - Causes
Google
Wikipedia
Merck
Images
PubMed (National Library of Medicine)
NGC (National Guideline Clearinghouse)
Medscape (eMedicine)
Harrison's Online (accessmedicine)
NEJM (The New England Journal of Medicine)
Ads